MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE50015
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject flow diverter stent was implanted on (b)(6) 2026 and the patient developed hemiplegia on (b)(6) 2026.After the physician performed head computed tomographic scan, clot was confirmed to be present within the subject stent.Thus, mechanical thrombectomy was performed.Additional information received on 04-feb-2026 confirmed that there was unknown slippage of gastric sleeve and the clot formation was due to malabsorption of dual anti-platelet therapy (dapt).Subsequently, information received on 18-feb-2026 confirmed that the subject stent failed to open at the proximal end (proximal ledge) and a balloon angioplasty was performed.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date: updated, d4 gtin: updated, h4 manufacturing date: updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the "aneurysm was flow diverted on (b)(6) 2026 with subject stent and patient developed hemiplegia on (b)(6) 2026.Head computerized tomography (ct) imaging was performed indicating clot within the subject stent and patient was brought in for a mechanical thrombectomy".Most likely cause of event was patient had unknown slippage of gastric sleeve, leaving malabsorption of dual antiplatelet medication leading to delayed thrombosis (per physician).The stent deployed as intended but delayed thrombosis occurred the following day, most likely due to malabsorption of dual antiplatelet medication.It was noted that ¿balloon angioplasty required for slight proximal ledge¿.The dfu states "after the entire implant has deployed, confirm full expansion under fluoroscopy and ensure that it has completely apposed the vessel wall.If the device is not fully apposed, consider using a balloon catheter to fully open it".It is most probable that the anatomy of the patient contributed to the reported event, therefore an assignable cause of procedural factors will be assigned to the reported ¿ stent failed/unable to open¿ as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SURPASS ELITE FDS 5.0MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24471647
Report Number3008881809-2026-00113
Device Sequence Number9615867
Product Code OUT
UDI-Device Identifier07613327582970
UDI-Public(01)07613327582970(17)271120(10)25295314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE50015
Device Lot Number25295314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (UNKNOWN).
Patient SexUnknown